Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 39, NWS Marquette, MI

July 21, 2012Baraga County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jul 21, 2012, 3:39 AM EDT for Baraga County, Michigan. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2012, 3:39 AM EDT (07:39 UTC)
Expired
Jul 21, 2012, 4:00 AM EDT
In force
21 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baraga County, MI

The radar

The Marquette radar (KMQT), 59 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS53 KMQT 210739
SVRMQT
MIC013-210800-
/O.NEW.KMQT.SV.W.0039.120721T0739Z-120721T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
339 AM EDT SAT JUL 21 2012

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARAGA COUNTY IN NORTH CENTRAL UPPER MICHIGAN...

* UNTIL 400 AM EDT

* AT 336 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SKANEE...OR 12 MILES NORTHEAST OF L'ANSE...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT ARVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4693 8817 4692 8816 4692 8813 4691 8805
      4677 8805 4676 8799 4670 8799 4679 8839
      4690 8832 4694 8825
TIME...MOT...LOC 0740Z 282DEG 36KT 4683 8818
WIND...HAIL 60MPH 1.00IN

$$

TITUS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:33 AM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 21, 1:33 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
133 AM EDT SAT JUL 21 2012

.UPDATE...
ISSUED AT 755 PM EDT FRI JUL 20 2012

DESPITE SOME FAIRLY HEFTY MUCAPE UP TO 3K J/KG PER SPC MESOANALYSIS
DURING PEAK HEATING TIME...SHRA/TS OVER NE MN IN ADVANCE OF LO PRES
TROF REMAIN ISOLD. ALTHOUGH SFC DEWPTS ARE NEAR 70F IN THIS AREA...
12Z INL/MPX RAOBS INDICATED A FAIRLY DRY LYR BTWN H9-6...AND THIS
DRY AIR SEEMS TO BE THE CULPRIT IN LIMITING SHRA/TS COVERAGE AND
INTENSITY S OF SHARPER DYNAMICS TRACKING N OF THE BORDER CLOSER TO
SHRTWV OVER NRN MANITOBA. GIVEN THESE TRENDS WITH MOST IMPRESSIVE
DYNAMICS STAYING N IN ONTARIO...EXPECTATION THAT DIURNAL COOLING
WOULD FURTHER WEAKEN THE ACTIVITY AS THE LO PRES TROF MOVES INTO WRN
UPR MI TOWARD MIDNGT...AND GREAT MAJORITY OF RECENT HI RES MODEL RUNS
SUGGESTING ONLY ISOLD SHRA/TS WL SURVIVE INTO THE CWA... DIMINISHED
POPS FM PREVIOUS FCST.
&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 337 PM EDT FRI JUL 20 2012

A FAIRLY QUIET AFTERNOON ACROSS UPPER MICHIGAN WITH UPPER RIDGING IN
PLACE ACROSS THE AREA. STORMS ACROSS MN AND WESTERN WI ASSOCIATED
WITH A WEAK AREA OF WARM ADVECTION AND A SHORT WAVE ALOFT SHOULD
REMAIN SOUTH OF THE AREA THIS AFTERNOON. A COLD FRONT OVER NW
ONTARIO EXTENDING SOUTHWARD INTO THE CENTRAL PLAINS WILL MOVE ACROSS
THE AREA LATE TONIGHT INTO SATURDAY MORNING. ALTHOUGH STORMS HAVE
NOT DEVELOPED AS OF YET ALONG THE FRONT...THE NWP SUGGESTS AT LEAST
SCATTERED DEVELOPMENT LATE THIS AFTN AS LOW LEVEL INSTABILITY BUILDS
INTO NRN MN IN AN AREA OF STEEPER MID LVL LAPSE RATES PER THE 12Z
INL SOUNDING. THESE SHOWERS/STORMS WILL MOVE EASTWARD
OVERNIGHT...BUT THE BEST CHANCE FOR PCPN WILL LIKELY BE OVER LAKE
SUPERIOR AND POINTS NORTH WHERE THE BEST WARM ADVECTION AND 850MB
MOISTURE CONVERGENCE OCCURS. STILL...WITH THE FRONTAL PASSAGE AND
WEAK MID LVL Q-VECTOR CONVERGENCE MOVING ACROSS THE FORECAST AREA
OVERNIGHT INTO SATURDAY MORNING...SCATTERED SHOWERS AND STORMS ARE
NOT OUT OF THE QUESTION...ESPECIALLY CLOSER TO LAKE SUPERIOR. WITH
THAT BEING SAID...HAVE OPTED TO MAINTAIN A SIMILAR FORECAST TO
PREVIOUS SHIFTS AND BRING SCATTERED TSRA ACROSS THE AREA FROM WEST
TO EAST AFTER MIDNIGHT AS THE NAM SUGGESTS 1500+ J/KG MUCAPE WITH
MID LVL LAPSE RATES OF 6.25 C/KM OVERNIGHT INTO SAT MORNING.
ALTHOUGH A FEW STORMS COULD BE OF THE STRONG VARIETY GIVEN THE
MODEST INSTABILITY...EFFECTIVE SHEAR REMAINS GENERALLY LESS THAN 20
KNOTS WHICH WOULD IMPLY THAT THE STORMS WILL STRUGGLE TO BECOME
ORGANIZED.

THE COLD FRONT SLOWS DOWN OR STALLS OUT NEAR THE LAKE MICHIGAN
SHORELINE AS A WEAK WAVE DEVELOPS ALONG THE FRONT IN WI. FAIRLY
ABRUPT DRYING TO THE NW OF THE FRONT SHOULD HELP END ANY PCPN
CHANCES ACROSS THE WEST AND NEAR LAKE SUPERIOR IN THE
MORNING...HOWEVER AREAS NEAR LAKE MICHIGAN WILL NEED TO MAINTAIN CHC
POPS FOR MUCH OF THE DAY. OTHERWISE...IT SHOULD BE A VERY PLEASANT
DAY WITH WEAK N-NW WINDS.

WITH INCREASING DWPTS TONIGHT AND PRECIPITABLE WATER VALUES RISING
TO 1.75 INCHES...EXPECT LOWS TO ONLY DROP INTO THE LOW-MID 60S
ACROSS MUCH OF UPPER MI TONIGHT. SOME AREAS EAST MAY STILL SEE SOME
UPPER 50S READINGS. ALTHOUGH THE COLD FRONT IS WEAK...AND GENERALLY
MORE OF A WIND SHIFT...THE FACT THAT THE WIND WILL BE OFF THE WATER
WILL ALLOW FOR SLIGHTLY COOLER READINGS NEAR LAKE SUPERIOR ON
SATURDAY...BUT STILL WELL INTO THE 70S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 337 PM EDT FRI JUL 20 2012

UPPER AIR PATTERN 00Z SUN HAS A 500 MB RIDGE OVER THE CENTRAL U.S.
WITH A CLOSED 500 MB LOW AND TROUGH OFF THE PACIFIC NW COAST AND A
SHORTWAVE OVER THE CANADIAN PRAIRIES. THE SHORTWAVE MOVES SOUTHEAST
PAST LAKE WINNIPEG 00Z MON.

UNTIL THEN...QUIET WEATHER WILL CONTINUE SAT NIGHT INTO SUNDAY WITH
SFC HIGH PRESSURE IN THE AREA. ON SUNDAY NIGHT...THE SHORTWAVE
AFFECTS THE AREA AND WILL GO WITH LOW CHANCE POPS AS SOME 850-500 MB
Q-VECTOR CONVERGENCE MOVES THROUGH. WIND SHIFT MOVES THROUGH ON
MONDAY WITH POPS CONFINED TO THE EASTERN CWA MONDAY MORNING AND THE
FAR SOUTH MONDAY AFTERNOON NEAR THE WEAK FRONT MOVING THROUGH.
OVERALL...DID NOT CHANGE THE TEMPERATURES OR WEATHER TOO MUCH FROM
THE GOING FORECAST.

IN THE EXTENDED...GFS AND ECMWF SHOW A STRONG AND BROAD 500 MB RIDGE
ACROSS MOST OF THE SOUTHERN HALF OF THE U.S. 12Z MON WITH A CLOSED
500 MB LOW AND TROUGH IN THE PACIFIC NW AND A TROUGH ACROSS CENTRAL
CANADA INTO THE UPPER GREAT LAKES REGION. THE TROUGH IN THE UPPER
GREAT LAKES DIGS SOUTHEAST INTO NEW ENGLAND 12Z TUE. THE CLOSED 500
MB LOW THAT WAS IN THE PACIFIC NW HEADS EAST ONTO THE CANADIAN
PRAIRIES 12Z WED AND TO NEAR LAKE WINNIPEG 12Z THU. THIS TROUGH THEN
AFFECTS THE UPPER GREAT LAKES 12Z FRI. LITTLE CHANGE FROM PREVIOUS
FORECAST WITH ACTIVE WEATHER PATTERN CONTINUING WITH HUMIDITY LEVELS
INCREASING AND WARM TEMPERATURES CONTINUING THROUGH THE PERIOD. WILL
CONTINUE WITH A DRY FORECAST FOR MONDAY NIGHT AND TUESDAY WITH SFC
HIGH PRESSURE REMAINING OVER THE AREA. A WARM FRONT SETS UP WED
MORNING OVER WI AND HAVING LOW CHANCE POPS ACROSS THE WEST HALF OF
THE CWA LOOKS GOOD WITH SOME OVERRUNNING TAKING PLACE. LOW CHANCE
POPS THEN CONTINUE FROM TUE NIGHT THROUGH FRIDAY WITH A SHORTWAVE IN
THE AREA.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 133 AM EDT SAT JUL 21 2012

ALTHOUGH A LO PRES TROF/COLD FNT WL CROSS UPR MI THIS MRNG...PASSAGE
OF SHARPER DYNAMICS TO THE N OF THE AREA...RELATIVE DRYNESS OF
AIRMASS IN PLACE...AND PASSAGE OF BOUNDARIES DURING DIURNAL COOLING
WL RESTRICT THE COVERAGE OF ANY -SHRA/PSBL TS. SO CARRIED NO MORE
THAN VCSH TO ACCOUNT FOR THE LO SHRA CHCS AND MAINTAINED VFR
CONDITIONS. DID MAINTAIN LLWS FCST AT CMX THRU 09Z TO ACCOUNT FOR
STRONGER WINDS OFF THE SFC AND TO THE N CLOSER TO DISTURBANCE MOVING
THRU CANADA. ONCE THE COLD FNT PASSES...DRY HI PRES WILL BUILD INTO
THE UPR GRT LKS AND BRING CONTINUED VFR CONDITIONS THRU THE END OF
THE FCST PERIOD.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 337 PM EDT FRI JUL 20 2012

A WEAK COLD FRONT WILL MOVE ACROSS THE LAKE LATE TONIGHT INTO SAT
MORNING. SOUTH WINDS WILL BRIEFLY RISE TO AS HIGH AS 25 KT BEFORE
SHIFTING N-NW BEHIND THE FRONT AND DIMINISHING ON SAT. GENERALLY
QUIET SAT THROUGH SUNDAY BEFORE ANOTHER WEAK FRONT WILL PASS ACROSS
THE LAKE MONDAY. OVERALL...NO GALE FORCE WINDS /OR EVEN SMALL CRAFT
ADVISORY CONDITIONS/ ARE EXPECTED FOR THE NEXT 5 DAYS.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

UPDATE...KC
SHORT TERM...MRD
LONG TERM...07
AVIATION...KC
MARINE...MRD
Hazardous weather outlook, Jul 20, 3:31 PM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
331 PM EDT FRI JUL 20 2012

MIZ001>007-009>014-084-085-211200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
331 PM EDT FRI JUL 20 2012 /231 PM CDT FRI JUL 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY...SUNDAY NIGHT THROUGH MONDAY
AND TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LSZ162-240>251-263>267-211200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
331 PM EDT FRI JUL 20 2012 /231 PM CDT FRI JUL 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY OVER EASTERN LAKE SUPERIOR.
THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND AGAIN TUESDAY NIGHT
THROUGH THURSDAY ACROSS ALL OF LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-211200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
331 PM EDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY. THUNDERSTORMS ARE POSSIBLE LATE
SUNDAY NIGHT INTO MONDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

07

In the hours before

Special weather statement, Jul 21, 3:05 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
305 AM EDT SAT JUL 21 2012

MIZ003-004-084-210800-
BARAGA-HOUGHTON-SOUTHERN HOUGHTON-
305 AM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ALERT FOR BARAGA AND HOUGHTON COUNTIES UNTIL
400 AM EDT...

AT 258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES SOUTHWEST OF
SOUTH RANGE...OR 10 MILES SOUTHWEST OF HOUGHTON. THIS STORM WAS
MOVING SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS LOCATED NEAR
WINONA.

DIME SIZE HAIL...WINDS UP TO 30 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

PEOPLE IN HOUGHTON AND NORTHERN BARAGA COUNTIES...INCLUDING THE
CITIES OF BARAGA...KEWEENAW BAY...AND SKANEE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:01 AM EDTSpecial Marine WarningMQT44 min
Jul 21, 4:21 AM EDTSpecial Marine WarningMQT39 min
Jul 21, 4:24 AM EDTSevere Thunderstorm WarningMQTBaraga36 min
Jul 21, 4:26 AM EDTSpecial Marine WarningMQT28 min
Jul 21, 4:45 AM EDTSevere Thunderstorm WarningMQTBaraga13 min
Jul 21, 5:15 AM EDTSevere Thunderstorm WarningMQTMarquette30 min
Jul 21, 5:31 AM EDTSpecial Marine WarningMQT59 min
Jul 21, 6:22 AM EDTSpecial Marine WarningMQT31 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.